# SDR BAQA200700005

- Difficulty date: March 1, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N942MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5498
- Aircraft time: 6,352 hours, 28,175 cycles
- Engine: Allsn 250C20F
- Engine time: 10,278 hours, 22,809 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Part number: 6890550
- Part serial: CAC30031F
- Condition: Seized
- Location: Engine
- Part time: 13,675 hours, 2,570 cycles
- Component: Turbine Assy, Allsn
- Component part number: 23038241
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WENT TO START NR 1 ENGINE. ENGINE WOULD NOT TURN. FOUND ENGINE SEIZED. REMOVED AND REPLACED ENGINE ASSEMBLY.  BROUGHT ENGINE TO ARC, DISASSEMBLED ENGINE AND FOUND 2 (6TH STAGE) COMPRESSOR BLADES BROKEN AND SEIZED THE COMPRESSOR, ALSO REMOVED THE TURBINE ASSEMBLY DUE TO FOD.  WILL REPLACE THE COMPRESSOR ASSEMBLY AND TURBINE ASSEMBLY.
